MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 SOFT 16MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036121650
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and the reported lot number was confirmed from the packaging label.On visual/microscopic inspection, the coil delivery wire was seen to be kinked/bent.The proximal contact and coil delivery wire was seen to be broken.The distal end of the delivery wire or the coil was not returned.Functional inspection was not carried out due to damage.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The product was returned and the reported event could not be confirmed; however, the analysis results are consistent with the reported event.The device did not meet specifications when received for complaint investigation based on functional and visual inspection.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Thus, the as reported ¿main coil failed/unable to detach¿ will be assigned as not confirmed.It can be presumed that the coil delivery wire and proximal contact were damaged during the procedure.The defect appears to be associated with handling of the product or portion of the product during the procedure/upon removal of the product from the packaging/preparation of the product prior to use, a probable cause of handling damage will be assigned to as analyzed code 'coil delivery wire kinked/bent¿, 'coil proximal contact wire broken/fractured' and 'coil delivery wire broken/fractured during use'.
 
Event or Problem Description
The subject coil was returned for analysis and it was discovered that the coil delivery wire broken/fractured during use.There was no clinical consequence to the patient reported as a result of this event.

Brand Name
TARGET XL 360 SOFT 16MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13312408
Report Number3008881809-2022-00030
Device Sequence Number17324933
Product Code HCG
UDI-Device Identifier04546540711557
UDI-Public04546540711557
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Model NumberM0036121650
Device Catalogue NumberM0036121650
Device Lot Number22496069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/06/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2021
Initial Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale